# SDR FDEA201703150886

- Difficulty date: March 15, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY BEADED DOUBLER AT XOS 667 - 673, FOUND CRACKED.   REPAIRED IAW SRM 57-40-02-2R, FIG 203, REPAIR 15. THE REPAIR   WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
